Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Contamination Responsible for Topamax Recall?
    avatar
    phylisfeinerjohnson posted:
    Just when you thought you were safe, yet another AED is being recalled for the possibility of contamination.


    57,000 bottles of Topamax (topiramate), are being pulled by a division of J&J, although the pharmaceutical company claims only about 6,000 bottles remain in circulation.


    The medicines are being recalled because of a mouldy smell thought to be contamination with TBA — a preservative used in wooden shipping pallets. (UGH!)


    For further information, go to:


    http://www.inpharm.com/news/154392/tba-contamination-topamax-ortho-mcneil-neurologics


    Phylis Feiner Johnson
    www.epilepsytalk.com

    Reply
     
    avatar
    Haylen_WebMD_Staff responded:
    Here's a link to the WebMD story will all the details including bottle codes!

    http://www.webmd.com/epilepsy/news/20110414/johnson-and-johnson-recalls-topomax-due-to-odor
     

    Helpful Tips

    Make sure no changes are made to your medications…
    This letter has been created by the Epilepsy Foundation to make explicitly sure that no substitutions are made to your prescription without ... More
    Was this Helpful?
    4 of 4 found this helpful

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

    For more information, visit the Duke Health Epilepsy Center